Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 11, Pages 1614–1627 (Mi zvmmf3732)  

This article is cited in 2 scientific papers (total in 2 papers)

Some variational methods for constructing approximations of nonsmooth solutions of ill-posed problems

V. P. Zagonov

Moscow

Full text: PDF file (1742 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 9–17

Bibliographic databases:

UDC: 517.988.8
MSC: 47A50
Received: 22.09.1986
Revised: 06.01.1987

Citation: V. P. Zagonov, “Some variational methods for constructing approximations of nonsmooth solutions of ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987), 1614–1627; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 9–17

Citation in format AMSBIB
\Bibitem{Zag87}
\by V.~P.~Zagonov
\paper Some variational methods for constructing approximations of nonsmooth solutions of ill-posed problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 11
\pages 1614--1627
\mathnet{http://mi.mathnet.ru/zvmmf3732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927909}
\zmath{https://zbmath.org/?q=an:0639.47008}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 9--17
\crossref{https://doi.org/10.1016/0041-5553(87)90184-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3732
  • http://mi.mathnet.ru/eng/zvmmf/v27/i11/p1614

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vasin, T. I. Serezhnikova, “Two-stage approximation of nonsmooth solutions and restoration of noised images”, Autom. Remote Control, 65:2 (2004), 270–279  mathnet  crossref  mathscinet  zmath  isi
    2. S. O. Vyazmin, A. G. Zhogov, M. E. Zhukovskii, E. G. Lukyanova, S. V. Podolyako, A. I. Potapenko, M. V. Skachkov, “Modelirovanie eksperimenta po issledovaniyu radiatsionnoi elektronnoi emissii”, Matem. modelirovanie, 24:6 (2012), 45–56  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:100
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021